Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 144, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 23, 2018, 3:24 PM MDT for El Paso County, Teller County, Colorado. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2018, 3:24 PM MDT (21:24 UTC)
- Expired
- Jul 23, 2018, 4:15 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:30 PM MDT | HAIL 1 | 1 W Woodland Park, CO | |
| Jul 23, 3:44 PM MDT | HAIL 1 | Woodland Park, CO | MEDIA HAS A VIDEO OF 1 INCH HAIL ON THE EAST SIDE OF WOODLAND PARK. |
| Jul 23, 4:13 PM MDT | HAIL 0.5 | 1 Wnw Woodland Park, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:27 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
513
WUUS55 KPUB 232124
SVRPUB
COC041-119-232215-
/O.NEW.KPUB.SV.W.0144.180723T2124Z-180723T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
324 PM MDT MON JUL 23 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Teller County in central Colorado...
Northwestern El Paso County in east central Colorado...
* Until 415 PM MDT.
* At 323 PM MDT, a severe thunderstorm was located over Woodland
Park, or 18 miles northwest of Colorado Springs, moving southeast
at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou
Springs, Green Mountain Falls, Pikes Peak, Divide, Crystola,
Chipita Park and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3893 10524 3909 10514 3895 10465 3874 10484
TIME...MOT...LOC 2123Z 296DEG 23KT 3898 10510
HAIL...1.75IN
WIND...70MPH
$$
Hodanish2 follow-up statements
123 WWUS55 KPUB 232133 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 333 PM MDT MON JUL 23 2018 COC041-119-232215- /O.CON.KPUB.SV.W.0144.000000T0000Z-180723T2215Z/ Teller CO-El Paso CO- 333 PM MDT MON JUL 23 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES... At 333 PM MDT, a severe thunderstorm was located over Woodland Park, or 15 miles northwest of Colorado Springs, moving southeast at 20 mph. HAZARD...Quarter size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. Locations impacted include... Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs, Green Mountain Falls, Divide, Crystola, Chipita Park and Cascade. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3894 10522 3904 10508 3895 10465 3874 10484 TIME...MOT...LOC 2133Z 294DEG 17KT 3897 10506 HAIL...1.00IN WIND...<50MPH $$ Hodanish
726
WWUS55 KPUB 232144
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
344 PM MDT MON JUL 23 2018
COC041-119-232215-
/O.CON.KPUB.SV.W.0144.000000T0000Z-180723T2215Z/
Teller CO-El Paso CO-
344 PM MDT MON JUL 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...
At 344 PM MDT, a severe thunderstorm was located over Green Mountain
Falls, or 12 miles northwest of Colorado Springs, moving southeast at
20 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs,
Green Mountain Falls, Divide, Crystola, Chipita Park and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3895 10520 3903 10503 3895 10465 3874 10484
TIME...MOT...LOC 2144Z 305DEG 20KT 3893 10501
HAIL...1.50IN
WIND...70MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:13 PM MDT, 11 minutes earlier.
Area forecast discussion, Jul 23, 3:13 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 313 PM MDT Mon Jul 23 2018 .SHORT TERM...(This evening through Tuesday) Issued at 303 PM MDT Mon Jul 23 2018 ...Heavy rain and severe storms possible through this evening... Currently... Bulk shear is running higher than previously expected...40-50 knots across parts of the Pikes Peak Region. Additionally, Mixed Layer CAPES are running an estimated 1,000-2,000 J/kg. With steepening mid level lapse rates through the afternoon, should all be sufficient for rotating storms. Plus, high res models are showing supercellular structures, particularly over the Pikes Peak Region. As storms continue to evolve through the afternoon into the evening, bowing structures noted...suggestive of high wind potential. Also, some initial quarter size hail possible mountains and immediately adjacent plains as storms get going this afternoon. So, a Severe Thunderstorm Watch is now in effect until 7 this evening. The Flash Flood Watch also remains in effect. Busy weather ahead in the short term. lw For later tonight...HRRR shows a secondary round of stronger convection moving across the greater Pikes Peak region from mid evening to around midnight. Dunno if this will come to pass as HRRR is notorious for producing 2nd rounds of storms and not materializing (or much weaker than initially forecasted). For now will draw up fcst based on HRRR output and keep convection going through the nighttime hours going on the plains. Tomorrow... Anticipate most of the activity tomorrow will be over the mountains as plains at this time appear to be too stable and relatively drier. With precip over the mtns, burn scar flooding will be the main concern tomorrow, especially the Spring burn scar. .LONG TERM...(Tuesday night through Monday) Issued at 303 PM MDT Mon Jul 23 2018 ...Active Thunderstorm and Locally Heavy Rain Pattern to Continue... Southern Colorado will remain in an active monsoon pattern through the week. The center of a large upper level high pressure system will remain over the southwest U.S. through the period. This will allow monsoon moisture to rotate around the high, adjoin with shortwaves moving over the top of the ridge, and then enter the eastern plains through the back door. Forecast models have shortwaves moving through the stronger flow to the north, clipping southern Colorado almost daily through the weekend, before things start to dry out early next week. This is a good setup for rain across the eastern slopes and plains as each shortwave will help to initiate and organize convection. Also, each shortwave will likely send a boundary south which will help to focus low level moisture. The combination of the two will help to realize all the monsoonal moisture that is available in the atmosphere. With each day that passes this week, antecedent soil moisture will increase. As a result, the flash flood threat will escalate over time. Burn scars will be primary targets for flash flooding through the week but urban areas will also be prime targets. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 303 PM MDT Mon Jul 23 2018 Thunderstorms and low cigs will be the primary issues at KCOS and KPUB rest of today and this evening. Storms will move over the region this afternoon, with a secondary round being indicated by the short range guidance later this evening. Low cigs will be likely at both KPUB and KCOS tonight into tomorrow morning. Thunderstorms will likely remain over the mtns tomorrow. KALS will be VFR, with isold TSRA during the afternoon and evening. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>089- 093>099. && SHORT TERM...HODANISH LONG TERM...LW AVIATION...HODANISH
Hazardous weather outlook, Jul 23, 11:48 AM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Mon Jul 23 2018 COZ058>089-093>099-241800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Mon Jul 23 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Flash flooding is possible this afternoon and evening across the region. High resolution guidance continues to indicate thunderstorms, capable of producing very heavy rain, will develop by mid afternoon and and move southeast across the southern mountains and then I-25 corridor region. Some of these models explicitly show intense storms moving over the Colorado Springs and Pueblo regions. Heavy rain is also being indicated over the numerous burn scars, especially Waldo Canyon. Heavy rain will also be possible over the remainder of the plains. In addition to the heavy rain potential, severe thunderstorms will be possible across the area, and these storms will be capable of producing damaging winds up to 70 mph and hail up to teh size of ping pong balls. An additional round of thunderstorms capable of producing heavy rain will be possible later this evening across the region. Residents and visitors alike should be weather aware today and tonight, and be prepared to seek safe shelter if dangerous weather develops. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Moisture will remain in place across the area throughout the week, and thunderstorms will be possible each day. At this time the best chance for widespread storms will be Wednesday, Thursday and Saturday, with the eastern mountains and plains having the best chance for heavy rainfall. The main threats from storms will be locally heavy downpours, small hail, wind gusts to 45 mph and lightning. There will the potential for flash flooding each day, especially on recent burn scars. By late week, some severe thunderstorms may be possible as winds aloft increase over the eastern plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be highly likely this afternoon and tonight across the eastern mountains and plains. Hodanish
In the hours before
Special weather statement, Jul 23, 2:11 PM MDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Pueblo CO 211 PM MDT MON JUL 23 2018 COZ072-073-078>080-087-232100- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Wet Mountains above 10000 Ft CO- 211 PM MDT MON JUL 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO... SOUTHEASTERN CUSTER...EASTERN SAGUACHE AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 300 PM MDT... At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Crestone Peak, or 44 miles northeast of Alamosa, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Great Sand Dunes, Silver Cliff and Westcliffe. A Severe Thunderstorm Watch remains in effect until 700 PM MDT for southeastern Colorado. LAT...LON 3797 10558 3813 10545 3796 10504 3774 10524 TIME...MOT...LOC 2011Z 304DEG 15KT 3802 10544 Hodanish
Local storm report, Jul 23, 2:22 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 6 ENE HILLSIDE 38.29N 105.50W
07/23/2018 M0.75 INCH FREMONT CO TRAINED SPOTTER
CLOSER TO DIME SIZED THE SPOTTER SAID.
&&Special weather statement, Jul 23, 2:23 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT MON JUL 23 2018
COZ074-088-232100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
223 PM MDT MON JUL 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 300 PM MDT...
At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 18 miles west of Trinidad, moving east at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Cokedale, Segundo, Boncarbo and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3709 10504 3733 10491 3723 10448 3699 10463
3699 10486
TIME...MOT...LOC 2022Z 291DEG 15KT 3718 10485
KTLocal storm report, Jul 23, 2:35 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 3 N SILVER CLIFF 38.17N 105.45W
07/23/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
CU18 WAS MOBILE, SAID HE OBSERVED PLENTY OF
PEA SIZED HAIL, UP TO QUARTER SIZED HAIL.
&&Local storm report, Jul 23, 2:53 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 9 W PALMER LAKE 39.13N 105.06W
07/23/2018 M0.75 INCH TELLER CO TRAINED SPOTTER
&&Special weather statement, Jul 23, 2:59 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT MON JUL 23 2018
COZ074-075-088-232130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
259 PM MDT MON JUL 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 330 PM MDT...
At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonewall, or 25 miles west of Trinidad, moving southeast at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Cokedale, Gulnare, Spanish Peaks, Boncarbo, Stonewall, Segundo and
Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
LAT...LON 3714 10507 3742 10496 3731 10452 3699 10470
3699 10486
TIME...MOT...LOC 2058Z 320DEG 13KT 3721 10496
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:08 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
| Jul 22, 6:21 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| Jul 22, 6:24 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| Jul 22, 6:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 22, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 29 min |
| Jul 22, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jul 22, 7:02 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Jul 22, 7:16 PM MDT | Special Weather Statement | PUB | Kiowa | 44 min |
| Jul 22, 7:31 PM MDT | Areal Flood Advisory | PUB | Kiowa | 2 hr |
| Jul 22, 7:36 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jul 22, 7:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jul 22, 8:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 36 min |
| Jul 22, 8:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jul 22, 8:44 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jul 22, 8:53 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 114 min |
| Jul 22, 8:54 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 22, 8:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jul 22, 9:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| Jul 22, 9:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 62 min |
| Jul 22, 10:27 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jul 22, 11:13 PM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more | 25 hr |
| Jul 23, 1:18 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 23, 1:41 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 23, 1:46 PM MDT | Special Weather Statement | PUB | Saguache | 44 min |
| Jul 23, 2:01 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 44 min |
| Jul 23, 2:09 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jul 23, 2:11 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| Jul 23, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 32 min |
| Jul 23, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 40 min |
| Jul 23, 2:23 PM MDT | Special Weather Statement | PUB | 37 min | |
| Jul 23, 2:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 52 min |
| Jul 23, 2:59 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jul 23, 3:29 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jul 23, 3:42 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Jul 23, 3:48 PM MDT | Tornado Warning | PUB | El Paso, Teller | 27 min |
| Jul 23, 4:07 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 23, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 46 min |
| Jul 23, 4:21 PM MDT | River Flood Warning | PUB | El Paso | 3 hr |
| Jul 23, 4:22 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 23, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 26 min |
| Jul 23, 4:47 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 23, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 49 min |
| Jul 23, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 46 min |
| Jul 23, 5:20 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 25 min |
| Jul 23, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 64 min |
| Jul 23, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.